# SDR SWIA201335171

- Difficulty date: October 26, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 20,044 hours, 12,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 284.00 & ON LOWER FLANGE OF FRAME AT FS 295.00, RT SIDE OF STRINGER 27 FRAME CUT OUT.  C-CHECK REMOVED CORROSION ON LOWER FLANGE OF FRAME AT FS 295.00 RT SIDE OF STRINGER 27 FRAME CUT OUT IAW SRM.
